# SDR DLL10970368

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3350 · Emergency Lighting
- Part: Sockets
- Condition: Shorted
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK FLOOR LIGHTING INOP FROM RT AISLE SEAT ROW 20JH THROUGH 26JH.  FOUND BULB SOCKET AT SEAT 23JH SHORTED. REPLACED SOCKET, OPS CHECKS NORMAL, DAL P/N337201959 MFG P/N08169-1.  FOUND ON NR 2 LAYOVER CHECK.
